# SDR TWAA9615701

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5 - DURING APPROACH WHEN LANDING GEAR WS EXTENDED, THE NOSE LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  CYCLED LANDING GEAR.  FOUND NOSE LANDING GEAR TRUNNIONS DRY.  LUBRICATED NOSE LANDING GEAR.  LANDING GEAR OPERATION AND INDICATION THEN CHECKED NORMAL.  (M)
